# SDR REXA2013092201894

- Difficulty date: September 22, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 14,840 hours, 9,362 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Seal
- Part number: 70831112
- Condition: Torn
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE AFT FIRE SEAL FOR APU EXHAUST IS TORN AND COMING OUT.  REPLACED TAILCONE AFT FIRE SEAL IAW AMM 49-81-00.
